MAUDE Adverse Event Report: BD SUZHOU (MDS) BD NEXIVA DIFFUSICS 20G X 1.00 IN; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) BD NEXIVA DIFFUSICS 20G X 1.00 IN; INTRAVASCULAR CATHETER
Catalog Number 383592
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd nexiva diffusics 20g x 1.00 in needle through catheter it was reported by customer that piv malfunctioned and needle went through angiocath.Verbatim: rcc received a complaint via email.Email(s) attached.Date: 09/13/2024 piv malfunctioned and needle went through angiocath.Patient needed to be restuck for piv.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 physical sample submitted for evaluation.The reported issue of needle through catheter was confirmed upon inspection of the samples.Analysis of the sample showed that the defect reported by the customer was observed.Bd determined that the cause of the failure was attributed to improper handling during use, after opening the package and/or placing the device.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD NEXIVA DIFFUSICS 20G X 1.00 IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20411969
Report Number9610847-2024-00306
Device Sequence Number21124793
Product Code FOZ
UDI-Device Identifier00382903835928
UDI-Public(01)00382903835928(11)240117(17)261231(10)4010612
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383592
Device Lot Number4010612
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer10/23/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown